# SDR AWXA9700437

- Difficulty date: August 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N643AW
- Make and model: Airbus A320-231
- Aircraft serial: 315
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 030665105
- Condition: Deployed
- Location: 2-L Door
- Part time: 21,377 hours
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2-L DOOR SLIDE INADVERTENTLY DEPLOYED.  REMOVED 2-L DOOR SLIDE, PLACED IN AFT PIT AND FERRIED TO PHX.  REPLACED SLIDE ASSEMBLY.
